Log In    |    Join IASS    |    Online Journal    |    Proceedings    |    Directory    |    Events    |    News

On-line Journal of the IASS

Vol. 42 (2001) No. 3 December n. 137


Wind-Induced Response of Guyed Masts

< Table of Contents for Vol. 42 (2001) No. 3 December n. 137
  • Journal Name: Journal of the International Association for Shell and Spatial Structures (J. IASS)
  • ISSN: (Electronic Version) 1996-9015
  • ISSN: (Print Version) 1028-365X
  • Issue: Vol. 42 (2001) No. 3 December n. 137
  • Pages: 129-138
  • Title: Wind-Induced Response of Guyed Masts
  • Author(s): Y. L. He, X. Ma, Z. M. Wang, S. L. Dong
  • Keywords: Guyed mast, Coupled dynamic equation, Discrete random vibration, Gaussian closure
Abstract
Considering the dynamic interaction between the mast and guys, the coupled dynamic equations of guyed mast structures are derived. The paper discussed how the spatially correlated wind velocity is generated form filtered white noise. Then, based on the idea of the discrete analysis method of random vibration and Gaussian closure theory, the paper studied the wind-induced responses of guyed masts when taking into account the non-linearity of guys. The nonlinear discrete random vibration method can calculate accurate mean and mean square responses, the wind responses analysis for a numerical example and a wind tunnel experiment model demonstrated this point. In addition, the linear discrete random vibration method can be used for weakly nonlinear structures, which is favor of the consumed computational time.

Read the complete article (pdf) (requires membership or subscription)
© IASS All rights reserved.
IASS · CEDEX - Laboratorio Central de Estructuras y Materiales · C/ Alfonso XII, 3 · 28014 Madrid, Spain     tel. 34 91 335-7409; fax: 335-7422
Site Design & Programming
by World Design Group, Inc.